Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 240, NWS Cleveland, OH

August 5, 2008Hancock County, Marion County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 5, 2008, 1:47 AM EDT for Hancock County, Marion County, Wyandot County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2008, 1:47 AM EDT (05:47 UTC)
Expired
Aug 5, 2008, 2:32 AM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Hancock County, OH, Marion County, OH, Wyandot County, OH

The radar

The Cincinnati radar (KILN), 146 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 10:43 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 050547
SVRCLE
OHC063-101-175-050645-
/O.NEW.KCLE.SV.W.0240.080805T0547Z-080805T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
147 AM EDT TUE AUG 5 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARION COUNTY IN NORTH CENTRAL OHIO...
  SOUTHEASTERN HANCOCK COUNTY IN NORTHWEST OHIO...
  WYANDOT COUNTY IN NORTHWEST OHIO...

* UNTIL 245 AM EDT

* AT 143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ARLINGTON...OR ABOUT 13 MILES SOUTH OF FINDLAY...AND MOVING
  SOUTHEAST AT 31 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARSEILLES...UPPER SANDUSKY...SYCAMORE...LA RUE...MORRAL AND MARION

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT
TUESDAY MORNING FOR NORTHWESTERN OHIO.

LAT...LON 4099 8370 4099 8311 4045 8310 4046 8326
      4050 8326 4050 8342 4050 8343 4068 8342
      4069 8344 4070 8349 4080 8349 4081 8369
TIME...MOT...LOC 0548Z 298DEG 27KT 4083 8359

$$

KIELTYKA
2 follow-up statements
000 
WWUS51 KCLE 050619
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
219 AM EDT TUE AUG 5 2008

OHC063-101-175-050645-
/O.CON.KCLE.SV.W.0240.000000T0000Z-080805T0645Z/
HANCOCK OH-WYANDOT OH-MARION OH-
219 AM EDT TUE AUG 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR WESTERN MARION...WYANDOT AND SOUTHEASTERN HANCOCK COUNTIES...

AT 215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GREEN CAMP...OR ABOUT NEAR MARION...MOVING SOUTHEAST AT
31 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT
TUESDAY MORNING FOR NORTHWESTERN OHIO.

LAT...LON 4099 8370 4099 8311 4045 8310 4046 8326
      4050 8326 4050 8342 4050 8343 4068 8342
      4069 8344 4070 8349 4080 8349 4081 8369
TIME...MOT...LOC 0619Z 298DEG 27KT 4055 8315

$$

KIELTYKA
000 
WWUS51 KCLE 050632
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
232 AM EDT TUE AUG 5 2008

OHC063-101-175-050641-
/O.CAN.KCLE.SV.W.0240.000000T0000Z-080805T0645Z/
HANCOCK OH-WYANDOT OH-MARION OH-
231 AM EDT TUE AUG 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARION...WYANDOT AND
SOUTHEASTERN HANCOCK COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT
TUESDAY MORNING FOR NORTHWESTERN OHIO.

THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND MOVED 
OUT OF THE AREA.

LAT...LON 4099 8370 4099 8311 4045 8310 4046 8326
      4050 8326 4050 8342 4050 8343 4068 8342
      4069 8344 4070 8349 4080 8349 4081 8369
TIME...MOT...LOC 0631Z 298DEG 27KT 4051 8305

$$

KIELTYKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:32 AM EDT, 15 minutes earlier.

Area forecast discussion, Aug 5, 1:32 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
132 AM EDT TUE AUG 5 2008

.SYNOPSIS...
A WARM FRONT WILL MOVE NORTHEAST ACROSS THE REGION THIS EVENING.
LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE CENTRAL GREAT LAKES ON
TUESDAY DRAGGING A COLD FRONT EAST ACROSS THE REGION TUESDAY
EVENING. HIGH PRESSURE WILL MOVE TO MISSOURI AND BECOME NEARLY
STATIONARY THROUGH THURSDAY NIGHT. A WEAK TROUGH WILL ROTATE
SOUTHEAST ACROSS THE REGION WEDNESDAY NIGHT.

&&

.NEAR TERM /THROUGH TODAY/...
COMPLEX MOVING ACROSS NORTHERN ILLINOIS MOVING EAST AT 45 TO 50 KT.
NUMEROUS REPORTS OF WIND DAMAGE AND LARGE HAIL.  MAX WIND GUST
POTENTIAL TO 80 MPH AND 2 INCH HAIL.

WATCH BOX 806 EXTENDS INTO NORTHEAST INDIANA WILL EXPIRE AT
05Z...HOWEVER EXPECT NEW BOX TO COME OUT WITHIN THE NEXT 2 HOURS.

STRONGEST INSTABILITY CONTINUES TO BE WEST OF OHIO.  AT 00Z SURFACE
BASED LIS ACROSS INDIANA AND ILLINOIS WERE FROM -6 TO -14 AND
SURFACE BASED CAPES FROM 3000 TO 7000 J/KG.  IN ADDITION 40 KT LOW
LEVEL JET EXTENDED ACROSS NRN IL INTO INDIANA.

FORECAST QUESTION IS HOW FAR EAST WILL THE COMPLEX GO BEFORE TURNING
TO THE S-SE?  RIGHT NOW EXPECT COMPLEX TO START TURNING S-SE ONCE
INTO NW OH.  AS FAR AS TIMING EXPECT COMPLEX TO REACH EXTREME
WESTERN PORTION OF OUR FORECAST AREA BETWEEN 11 PM AND MIDNIGHT
LOCAL.

THAT SAID...DO EXPECT TSRA TO EFFECT MOST OF THE REST OF FORECAST
AREA OVERNIGHT...HOWEVER ANY SEVERE TSRA SHOULD BE CONFINED TO THE
WESTERN PORTIONS OF THE FORECAST AREA.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
ATMOSPHERE REMAINS UNSTABLE THROUGH THE DAY ON TUESDAY IN THE WARM
SECTOR AND AS HEATING TAKES PLACE LATE MORNING INTO THE AFTERNOON IN
THE WAKE OF THE COMPLEX...THE THREAT FOR THUNDERSTORMS WILL INCREASE
AHEAD OF THE COLD FRONT.  BEST CHANCE WILL BE LATE AFTERNOON INTO
THE EVENING WHEN SHOWERS AND THUNDERSTORMS DEVELOP ALONG THE COLD
FRONT.

COOL AIR ADVECTION WILL TAKE PLACE IN THE WAKE OF THE COLD FRONT
TUESDAY NIGHT. WRAP AROUND MOISTURE ASSOCIATED WITH THE TROUGH COULD
BRING A LINGERING THREAT FOR SHOWERS AND THUNDERSTORMS...MAINLY
EAST.  DRIER AIR WORKS ITS WAY INTO THE REGION AND PUSHES ACTIVITY
EAST OF THE AREA FOR WEDNESDAY.

HIGH PRESSURE DOMINATES THE FORECAST AREA WEDNESDAY THROUGH
WEDNESDAY NIGHT. WEAK IMPULSE EXPECTED TO MOVE EAST ACROSS THE AREA
THURSDAY MORNING.  WILL ONLY GO WITH SLIGHT CHANCE POPS FOR THURSDAY
FOR NOW SINCE FEATURE IS MOISTURE STARVED. GFS BRINGS A WEAK TROUGH
DOWN ACROSS THE AREA THURSDAY NIGHT AND THIS FEATURE COULD BRING A
BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY NIGHT.

I STAYED RELATIVELY CLOSE TO ADJUSTED MAV AND DEGEX TEMPERATURES
THROUGH THIS PERIOD. I MADE A FEW MINOR TWEAKS TO THE TEMPERATURES
TO DECREASE OVERLY HIGH MAXIMUMS IN THE WEST BY A FEW DEGREES.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
COLD FRONT SHOULD BE THROUGH THE AREA ON FRIDAY AS SURFACE HIGH
PRESSURE BEGINS TO SLIDE INTO NORTHERN OHIO. THE SURFACE HIGH WILL
BE SLOW TO BUILD IN AS SEVERAL PIECES OF ENERGY DIVE THROUGH A
TROUGH THAT WILL BE ANCHORED OVER THE GREAT LAKES REGION THROUGH THE
WEEKEND. THE TROUGH MAY BEGIN TO SLIDE EASTWARD BY LATE SUNDAY INTO
MONDAY WITH SOME WARMING ANTICIPATED.

COOL AIR FLOWING OVER THE LAKES AND THE PIECES OF JET ENERGY WILL
LEAD TO SHOWERS AND THUNDERSTORMS WITH THE BEST CHANCES GENERALLY
ALONG AND EAST OF A CLE TO CAK LINE. IN ANY EVENT IT LOOKS LIKE A
COOL WEEKEND WITH TEMPERATURES A GOOD 5 TO 10 DEGREES BELOW AVERAGE.
IF CLOUD COVER COMES IN A BIT THICKER THEN SEVERAL LOCATIONS MAY NOT
GET OUT OF THE 60S.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
TOUGH FORECAST TODAY WITH TIMING OF PRECIP THE MAIN CHALLENGE. BOW
ECHO OVER NW OH CONTINUES TO SLOWLY WEAKEN AND FOR THE MOST PART
SHOULD REMAIN JUST S OF THE AREA. LIGHTER PRECIP WILL OVERSPREAD
AREA OVERNIGHT WITH A COUPLE HOUR PERIOD OF SHRA EXPECTED MOST
LOCATIONS. ANOTHER ROUND OF CONVECTION LIKELY LATER THIS MORNING
AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH. ALL SITES WILL GET A
FEW HOUR TEMPO FOR TSRA. MOST OF PRECIP SHOULD BE GONE BY MIDDAY.
SOME CLEARING LIKELY DURING THE AFTERNOON AND LOWER ATMOSPHERE
WILL REMAIN VERY MOIST. THUS ADDITIONAL STORMS COULD DEVELOP THIS
AFTERNOON AS A WEAK SURFACE FRONT MOVES THROUGH. CONFIDENCE ON
TIMING AND EXTENT OF THIS ACTIVITY IS LOW SO FOR NOW WILL MENTION
PRECIP ONLY AT SOUTHERN SITES. DRIER AIR COMES IN QUICK THIS
EVENING. LIGHT S TO SW FLOW WILL BECOME W BEHIND THE FRONT.

OUTLOOK...HIGH PRESSURE WILL BUILD EAST ACROSS THE PLAINS AND
MIDWEST WEDNESDAY AND THURSDAY WITH VFR WEATHER. A WEAK COLD FRONT
IS EXPECTED TO DROP SOUTHEAST ACROSS THE EASTERN GREAT LAKES
FRIDAY WITH A SMALL CHANCE FOR SHOWERS/STORMS FRIDAY AND A DEEP
TROUGH ALOFT WILL LINGER INTO THE WEEKEND WITH LOCALIZED
SHOWERS/STORMS POSSIBLE.

&&

.MARINE...
ONSHORE FLOW WILL BECOME SOUTHWESTERLY THIS EVENING AS A COLD FRONT
APPROACHES THE REGION FROM THE NORTHERN PLAINS. UNFORTUNATELY THERE
ARE SOME OBVIOUS MODEL DISCREPANCIES BETWEEN THE NAM AND THE GFS IN
TERMS OF WIND DIRECTION ON THE LAKE TONIGHT...THE GFS IS FAR MORE
AGGRESSIVE WITH A COMPLEX OF STORMS TONIGHT AND ACTUALLY DEVELOPS A
CLOSED LOW ACROSS THE LAKE. THE NAM ON THE OTHER HAND TRIES TO
MAINTAIN A SOUTHWESTERLY FLOW ALL NIGHT. THE GFS LOOKS TO BE TOO
FEEDBACK DRIVEN AND THUS THE IDEA OF THE CLOSED LOW SEEMS A BIT FAR
FETCHED. KEPT WINDS OUT OF THE SOUTHWEST TONIGHT AROUND
10-20KTS...HIGHER WINDS/WAVES IN THUNDERSTORMS.  A COLD FRONT WILL
SWEEP ACROSS THE LAKE TUESDAY NIGHT WHICH WILL BRING WINDS AROUND
OUT OF THE WEST/NORTHWEST ON WEDNESDAY. WINDS WILL BACK AROUND A BIT
ON THURSDAY BEFORE ANOTHER...STRONGER COLD FRONT SWEEPS ACROSS THE
LAKE ON FRIDAY. THIS FRONT COULD LEAD TO SCA WINDS/WAVES GIVEN THE
AMOUNT OF COLD AIR BEHIND THE FRONT BUT STILL A LOT OF TIME TO
REFINE THE DETAILS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...DJB/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...KUBINA
MARINE...LEINS
Hazardous weather outlook, Aug 4, 11:13 PM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1113 PM EDT MON AUG 4 2008

OHZ007>014-018>023-028>033-037-038-047-089-PAZ001>003-060315-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1113 PM EDT MON AUG 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...ESPECIALLY
ACROSS NORTHWEST AND NORTH CENTRAL OHIO. THE MAIN SEVERE WEATHER
THREAT IS FROM DAMAGING WINDS. A WARM FRONT WILL LIFT NORTH ACROSS
THE AREA OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AS THIS
OCCURS WITH A FEW OF THE STORMS POSSIBLY BECOMING SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A FRONTAL SYSTEM WILL MOVE ACROSS THE AREA LATE TUESDAY.
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THIS FRONT WITH A
FEW OF THE STORMS POSSIBLY BECOMING SEVERE. THE MAIN SEVERE
WEATHER THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

OHZ003-006-017-027-036-060315-
LUCAS-WOOD-HANCOCK-WYANDOT-MARION-
1113 PM EDT MON AUG 4 2008

...SEVERE THUNDERSTORM WATCH 808 IN EFFECT UNTIL 4 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT SEVERE THUNDERSTORM WATCH 808.

SEVERE STORMS WITH DAMAGING WINDS WERE CROSSING NORTHERN INDIANA
AND WILL CROSS INTO NORTHWEST OHIO OVERNIGHT...POSSIBLY REACHING
THE TOLEDO... BOWLING GREEN...FINDLAY... AND MARION AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A COLD FRONT WILL MOVE ACROSS THE AREA LATE TUESDAY. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THIS FRONT WITH A
FEW OF THE STORMS POSSIBLY BECOMING SEVERE. THE MAIN SEVERE
WEATHER THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT. SPOTTERS SHOULD CALL
INTO THE NATIONAL WEATHER SERVICE OFFICE IF THE LOCAL AMATEUR
RADIO NET IS NOT UP.

LEZ061-142>149-162>169-060315-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1113 PM EDT MON AUG 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVERNIGHT ACROSS
WESTERN LAKE ERIE. A WARM FRONT WILL LIFT NORTH ACROSS THIS AREA
TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AS THIS OCCURS
WITH A FEW OF THE STORMS POSSIBLY BECOMING SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A FRONTAL SYSTEM WILL MOVE ACROSS LAKE ERIE LATE TUESDAY.
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THIS FRONT WITH A
FEW OF THE STORMS POSSIBLY BECOMING SEVERE. THE MAIN SEVERE
WEATHER THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS.

IN ADDITION...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED IN THE
LOWER ATMOSPHERE ON SATURDAY. AS A RESULT...A FEW WATERSPOUTS
COULD DEVELOP ON LAKE ERIE.

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.